MathSciNet Relay Station
MathSciNet bibliographic data
MR738845 (85i:22030) 22E50 (22E55)
Shahidi, Freydoon Some results on $L$-indistinguishability for ${\rm SL}(r)$. Canad. J. Math. 35 (1983), no. 6, 1075–1109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement